# SDR QXEA2013021900535

- Difficulty date: February 19, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CORRODED NUT PLATE FOR CO PILOT WINDSHIELD.  R & R OLD NUTPLATE WITH A NEW 1 SRM 51-42-35-02-01 AND 51-42-05-02-01, REV 12.  APPLIED SURFACE PROTECTION TO RIVETS IAW  SRM 51-25-10-02-01, REV 12.  PERFORMED RII INSPECTION OF INSTALLATION OF NUT PLATE & NUT PLATE STRIP TO CO-PILOT'S WINDSHIELD FRAME.
